- 03-26-2009, 03:09 PM
i am 28/m. I have been taking prohormones for years. Never realyl did a good PCT. I think past years of using has caused high Blood pressure . I get stuff like hot face, flushed sensitive skin, red eyes, etc..I have had these symptoms for year and half. Ever since i did trendarol by kilospots and epistane a while back.
MY BP usually around 145/84 or so. It gets worse when i walk into a store or something like that. My eyes kind of get red with the hot flash. Eye doc says eyes rea fine. I lift weights and my eyes go red. THis has happened ever since trenadrol a year ago. Went to doc other day and bp was 150/84. So its high off and on. Physician assistant going put me on low dose of ace inhibitor? Shoudl that help with tthis. I have had it for a while so i am thinking prescription meds would help more so becasue i think my bp has been on high side due to these supplements? Everything else in blood work is in check....
- 03-28-2009, 11:50 AM
Yes an Ace inhibitor is what you would be prescribed. You have pretty high blood pressure for 28. I would def. see an actual doctor.
- 03-28-2009, 12:32 PM
I am pretty much in the same boat as you. My doc gave me a beta blocker and it did the trick, everything else failed.
buy an blood pressure monitor and take it at home. That is a good way to find out if you are having any anxiety issues.
03-28-2009, 02:41 PM
were u getting flushed hot face during day as well as red eyes or what were ur symptoms?/
03-29-2009, 09:07 AM
I never got the red eyes. I would get the flushed face in stressful situations. The beta blockers are helping. People always ask me, were you just on vacation?, you look so tan.
I believe that on top of having HBP, I also suffer from anxiety. I found that taking some GABA along with beta blocker helps.
03-29-2009, 01:41 PM
what is GABA? where to get it? I thikn i have somewhat anxiety but i flush and get hot face quite a bit....espicially in afternoon and in different situations...I think i have serious dry eyes which could cause my red eye. Not sure why at such a young age. Maybe Blood pressure has something to do with it. WHo knows.
03-30-2009, 06:34 PM
GABA is short for something I would not even begin to try to spell... Due a google search of it.
Trenadrol is pretty strong stuff, I can see it causing your problems.
Similar Forum Threads
- By LakeMountD in forum AnabolicsReplies: 1Last Post: 03-16-2006, 01:47 PM
- By stumpy29 in forum OTC DrugReplies: 2Last Post: 07-02-2005, 05:49 PM
- By Newb017 in forum General ChatReplies: 14Last Post: 05-06-2005, 04:05 PM
- By BigVrunga in forum General ChatReplies: 1Last Post: 11-25-2004, 12:22 PM
- By BigVrunga in forum General ChatReplies: 2Last Post: 11-25-2004, 01:36 AM